It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Prostatitis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-01-2004, 06:10 PM   #1
Inactive
 
Join Date: Jan 2004
Posts: 94
The_Cheese_Man HB User
Cipro for prostatitis and MAJOR aches in my joints and muscles!!

This stuff is NOT a toy and I'm not just joking either!. I'm on day 9 now (500mg/2 x daily) and it is not fun at all. It's not just the achey feeling all over but abdominal pains too. How may others here have experienced this with Cipro?.

Last edited by The_Cheese_Man; 02-01-2004 at 06:27 PM.

 
Old 02-03-2004, 04:30 PM   #2
Newbie
 
Join Date: Jan 2004
Location: MA.
Posts: 5
hgood57 HB User
Re: Cipro for prostatitis and MAJOR aches in my joints and muscles!!

Quote:
Originally Posted by The_Cheese_Man
This stuff is NOT a toy and I'm not just joking either!. I'm on day 9 now (500mg/2 x daily) and it is not fun at all. It's not just the achey feeling all over but abdominal pains too. How may others here have experienced this with Cipro?.
I was on Cipro and got very sick my muscles ached and my tendons felt like they were going to rip. I later found out that Cipro has been responsible for tendon's tearing. I also had pains in my stomach and it affected my intestines as well. Hope this helps you good luck

 
Sponsors Lightbulb
   
Old 02-07-2004, 01:37 PM   #3
Junior Member
 
Join Date: Mar 2003
Location: FL
Posts: 23
TK421 HB User
Arrow Re: Cipro for prostatitis and MAJOR aches in my joints and muscles!!

I have been on the same thing. Postatitis started a year ago and even though it is better now, it still comes and goes. Still have a feeling in the testicle that something is not right, but had many tests that show it can't be anything else. I was on cipro and it didn't seem to work all that much, and it does cause all sorts of problems. I made me physically sick and a doctor told me that it was not possible - yet I was fine when stopped taking it. I also get a sore feeling in my stomach and sore nipples believe it or not. Be careful using cipro. I was also on Tequin - I think that was the name - for prostatitis and it seemed to work better.

 
Old 02-21-2004, 08:29 AM   #4
Junior Member
 
Join Date: Feb 2004
Location: nc
Posts: 11
cystineman HB User
Re: Cipro for prostatitis and MAJOR aches in my joints and muscles!!

Quote:
Originally Posted by The_Cheese_Man
This stuff is NOT a toy and I'm not just joking either!. I'm on day 9 now (500mg/2 x daily) and it is not fun at all. It's not just the achey feeling all over but abdominal pains too. How may others here have experienced this with Cipro?.
Man i feel for you cause i know what your saying..my uro. put me on it after surgery for kidney stones and simply it made life hell all the above reactions plus weird vision problems, then he put me on levaquin and that was even worse.I thought i was insane and my heart rate was about 130 for over 12 hours.now i use Keflex for any antibiotic and have had no problem at all.Good luck

 
Old 02-22-2004, 11:11 AM   #5
Senior Veteran
(male)
 
Join Date: Nov 2000
Location: canada
Posts: 1,598
orion HB Userorion HB Userorion HB Userorion HB Userorion HB User
Re: Cipro for prostatitis and MAJOR aches in my joints and muscles!!

Quote:
Originally Posted by The_Cheese_Man
This stuff is NOT a toy and I'm not just joking either!. I'm on day 9 now (500mg/2 x daily) and it is not fun at all. It's not just the achey feeling all over but abdominal pains too. How may others here have experienced this with Cipro?.
I've had those symptoms with the flu and not taking Cirpo. Sometimes it's hard to figure out what is causing what.

 
Old 02-26-2004, 11:36 AM   #6
Member
 
Join Date: Jan 2004
Posts: 64
Royalty HB User
Re: Cipro for prostatitis and MAJOR aches in my joints and muscles!!

you guys have BACTERIAL infections and the Cipro knocks out the bacteria. as the bacteria dies it reales its toxins into the blood stream. That is probably why you are having so much problems.

Cipro doesnt do that to a healthy person (unless they are allergic to quinolones)

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



aspenbear (4), canadian13 (3), matt127 (2), Ropes End (2), lenvegas (2), ScottHale1985 (2), BadYear (2), soil (2), ladybud (2), PapaJoe (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!